# SDR SWAA070038

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 73,480 hours, 49,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED RADIO ALTIMETER ANTENNA CUTOUT BS 406, RBL 1.5.  REPAIRED SKIN PER ER.
